# SDR 06FDEA03084

- Difficulty date: August 24, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 26,045 hours, 5,927 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA77991
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPT, MAIN FRAME AT STA 1721 LONGERON 12L FOUND DENT.  MAIN DECK CARGO COMPT, DENT MAIN FRAME AT STA 1721 LONGERON 12L REPAIRED AS PER SRM 53-30-00 VOLUME I, FIGURE 1.  REPAIR CLASSIFIED AS MAJOR PER  GMM 6-2-100.  INITIAL REPEAT INSPECTION REQUIRED ON THE NEXT 14,500 CYCLES AND REPETITIVE INSPECTION TO BE CARRIED OUT EVERY 9,500 CYCLES SUBSEQUENTLY AS PER SRM 53-30-00 VOLUME I, FIGURE 1.  ITEM TRANSFERRED TO OIL CONTROL NUMBER: 0288128.
